# SDR MRKA956

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYSTEM SMELLS LIKE OIL AT HIGH POWER SETTINGS.  RAN PACKS ON GROUND, COULD NOT DUPLICATE.  OK FOR CONTINUED SERVICE.  (W)
